DOI QR코드

DOI QR Code

A REMARK ON THE CONJUGATION IN THE STEENROD ALGEBRA

  • TURGAY, NESET DENIZ
  • Received : 2014.11.18
  • Published : 2015.06.30

Abstract

We investigate the Hopf algebra conjugation, ${\chi}$, of the mod 2 Steenrod algebra, $\mathcal{A}_2$, in terms of the Hopf algebra conjugation, ${\chi}^{\prime}$, of the mod 2 Leibniz-Hopf algebra. We also investigate the fixed points of $\mathcal{A}_2$ under ${\chi}$ and their relationship to the invariants under ${\chi}^{\prime}$.

Keywords

Steenrod algebra;Hopf algebra;Leibniz-Hopf algebra;antipode;noncommutative symmetric functions

References

  1. D. Arnon, Monomial bases in the Steenrod algebra, J. Pure Appl. Algebra 96 (1994), no. 3, 215-223. https://doi.org/10.1016/0022-4049(94)90099-X
  2. A. Baker and B. Richter, Quasisymmetric functions from a topological point of view, Math. Scand. 103 (2008), no. 2, 208-242. https://doi.org/10.7146/math.scand.a-15078
  3. M. G. Barratt and H. R. Miller, On the anti-automorphism of the Steenrod algebra, Contemp. Math. 12 (1981), 47-52.
  4. M. D. Crossley, Some Hopf algebras of Words, Glasg. Math. J. 48 (2006), no. 3, 575-582. https://doi.org/10.1017/S0017089506003302
  5. M. D. Crossley and N. D. Turgay, Conjugation invariants in the Leibniz-Hopf Algebra, J. Pure Appl. Algebra 217 (2013), no. 12, 2247-2254. https://doi.org/10.1016/j.jpaa.2013.03.003
  6. M. D. Crossley and N. D. Turgay, Conjugation invariants in the mod 2 dual Leibniz-Hopf algebra, Comm. Algebra 41 (2013), no. 9, 3261-3266. https://doi.org/10.1080/00927872.2012.682675
  7. M. D. Crossley and S. Whitehouse, On conjugation invariants in the dual Steenrod algebra, Proc. Amer. Math. Soc. 128 (2000), no. 9, 2809-2818. https://doi.org/10.1090/S0002-9939-00-05283-7
  8. D. M. Davis, The anti-automorphism of the Steenrod algebra, Proc. Amer. Math. Soc. 44 (1974), 235-236. https://doi.org/10.1090/S0002-9939-1974-0328934-1
  9. R. Ehrenborg, On posets and Hopf algebras, Adv. Math. 119 (1996), no. 1, 1-25. https://doi.org/10.1006/aima.1996.0026
  10. I. M. Gelfand, D. Krob, A. Lascoux, B. Leclerc, V. S. Retakh, and J. Y. Thibon, Noncommutative symmetric functions, Adv. Math. 112 (1995), no. 2, 218-348. https://doi.org/10.1006/aima.1995.1032
  11. V. Giambalvo and H. R. Miller, More on the anti-automorphism of the Steenrod algebra, Algebr. Geom. Topol. 11 (2011), no. 5, 2579-2585. https://doi.org/10.2140/agt.2011.11.2579
  12. M. Hazewinkel, The algebra of quasi-symmetric functions is free over the integers, Adv. Math. 164 (2001), no. 2, 283-300. https://doi.org/10.1006/aima.2001.2017
  13. M. Hazewinkel, Symmetric functions, noncommutative symmetric functions, and quasisymmetric functions, Acta Appl. Math. 75 (2003), 55-83. https://doi.org/10.1023/A:1022323609001
  14. S. Kaji, Maple script for conjugation and product in the (dual) Leibniz-Hopf algebra and Steenrod algebra, available at http://www.skaji.org/code.
  15. C. Malvenuto and C. Reutenauer, Duality between quasi-symmetric functions and the Solomon descent algebra, J. Algebra 177 (1995), no. 3, 967-982. https://doi.org/10.1006/jabr.1995.1336
  16. J. Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958), 150-171. https://doi.org/10.2307/1969932
  17. J. Silverman, Conjugation and excess in the Steenrod algebra, Proc. Amer. Math. Soc. 119 (1993), no. 2, 657-661. https://doi.org/10.1090/S0002-9939-1993-1152292-8
  18. N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. 48 (1947), 290-320. https://doi.org/10.2307/1969172
  19. N. E. Steenrod and D. B. A. Epstein, Cohomology operations, Ann. of Math. Stud. 50, Princeton Univ. Press, Princeton, 1962.
  20. P. D. Straffin, Identities for conjugation in the Steenrod algebra, Proc. Amer. Math. Soc. 49 (1975), 253-255. https://doi.org/10.1090/S0002-9939-1975-0380796-3
  21. N. D. Turgay, An alternative approach to the Adem relations in the mod 2 Steenrod algebra, Turkish J. Math. 38 (2014), no. 5, 924-934. https://doi.org/10.3906/mat-1309-6
  22. G. Walker and R. M. W. Wood, The nilpotence height of $Sq^{2n}$, Proc. Amer. Math. Soc. 124 (1996), no. 4, 1291-1295. https://doi.org/10.1090/S0002-9939-96-03203-0
  23. R. M. W. Wood, Problems in the Steenrod algebra, Bull. London Math. Soc. 30 (1998), no. 5, 449-517. https://doi.org/10.1112/S002460939800486X

Cited by

  1. The Arnon bases in the Steenrod algebra vol.0, pp.0, 2018, https://doi.org/10.1515/gmj-2018-0076